... OMG. You sound exactly like me! I too have recently gotten a Bipolar diagnosis. Some docs say bipolar, others are saying anxiety and depression. So this is SO confusing. ... (3 replies)
... I remember my dr taking me off antidepressants because she felt like they were causing more problems that benefits. The lamictal seemed wonderful at first, but now...I'm just frustrated and somewhat agitated. ... (2 replies)
... where you are at many times. I was taking 1000 mg of Depakote for many years and my pdoc took me off of it due to the black box warning and liver issues. I'm on Lamictal now at 100 mg and there is room for higher doseage still. I'm doing ok on it. Have you tried this one? ... (3 replies)
... I took Lamictal for about 9 months. It made me sleep very lightly, which made life surreal. I found it made me feel really weird and impulsive. ... (4 replies)
... nd work with his current degree so now he's in school full time again to get a tech degree, I have 2 young children, and I'm the only income. That alone puts so much stress upon me, which makes all of these symptoms worse. ... (15 replies)
... Actually I am having a few good days I have been keeping a chart and my mood is consistant on a fairly even level for the week I do go up and down daily but no drastic moodswings I am wondering if we have found a good combo now I cut down on the Klonipin and am trying regulate my eating and sleeping habits although I am not sleeping which had me worried but I think it is... (10 replies)
... try to relax and breathe.....lamictal and lithium are not the be all and end all to helping us with our problems and symptoms. I've dealt with BP and depression so severe that sometimes for weeks at a time I cannot get out of bed, i literally lay there unable to move, unable to do the simplest thing like get up to go to the bathroom, unable to stop the thoughts and words that... (8 replies)
... Now I take Abilify, Lithium and Lamictal for these problems. And I'm on high doses of Lithium and Lamictal too. BUT... I still feel very intense emotions, things will be slightly wrong, and I often have to immediately leave or I will have an all out fit. ... (8 replies)
... I was on Lamictal for about a year...... I don't really remember the side effects too much except I think it made me really thirsty? ... (2 replies)
... I have taken Wellbutrin, Lamictal and Provigal for the past several years. For the past year, I just feel blah. No motivation whatsoever and could sleep all the time. ... (1 replies)
... The skin rash is rare, so don't worry too much. Every time I visit my psychiatrist, he always asks if I have a rash. ... (17 replies)
... My sister actually got the rash at about 1 to 1 1/2 yrs into treatment!!! Not as common though. It can happen at any time but most likely in the beginning or when upping the dose. I believe she was upping her dose another 50mg at the time.
Thanks:)! (11 replies)
... I did said that the rash only happens as you're going on it, and that with the switch to such a slow buildup it's been virtually eliminated. So I wouldn't worry too much if you're already on it. ... (11 replies)
... Sick to my stomach every morning, head hurts half the time, twitching around like a jumping bean. :( I see my pdoc on Monday. I am going to tell her I can't stay on 200mg lamictal, it is messing me up, and that my problems concentrating at work are worse than ever. My mind gets in a fog, I get this weird tense overwhelmed feeling, then I spasm. I'm going to ask for my dosage... (1 replies)
... thank you. my day wasn't great. i was depressed as hell, still am. I did go see my boyfriend, just made me more depressed really. I don't know why. I was too busy worrying about me then worrying about him. I'm so selfish. I just wanna cry myself to death. ... (27 replies)
... I hope that you've met up with your princess by now and that your having a great day. Just a word of advice try not to focus on "tomorrow's" too much and take a breath and just take it a day at a time, or an hour at a time if you need too, 'kay. ... (27 replies)
... hours, I could sit in a lecture and absorb everything that was taught and meet all of my deadlines well in advance. Last semester I didn't even care. It was just too much and I could no longer deal with the frustration of constant mood swings. ... (27 replies)
Those are familiar words. I think the med makes a great difference, too - I am on Lamictal and Wellbutrin, and my creativity is more, rather than less, and I have great energy and a clear mind (I think, anyway).
I miss the highs, too, they were so wonderful. The irritability and anger that went them wasn't, and the crash certainly wasn't!
Your pdoc should... (7 replies)
... wasn't long enough to feel unmedicated, so I got up to a pill every 3 or 4 days and would take one when I started to get irritable. I craved the exhilaration so much that I couldn't stand the thought of not feeling it. ... (7 replies)
... ornings, it kind of gives me energy, I also take seroquel, I was only on 100 mg but it left me so tired the next day I was missing appointments, and sleeping way too much so my pdoc put me on 50 mg, and that works fine. ... (9 replies)